Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Are Joint Pain Or Menstrual Abnormalities Symptoms Of Hepatitis C

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Hepatitis C and HIV

What Is Hepatitis C? How Is It Diagnosed? How Is Hep C Treated? Can Hep C Be Prevented? Hep C and HIV Together The Bottom Line What Is Hepatitis C? The hepatitis C virus (HCV) can cause liver damage. HCV is transmitted by direct blood-to-blood contact. Most people get hepatitis C (hep C) through injection drug use with shared equipment. Up to 90% of people who have ever injected drugs, even just once, have been infected...
Ask the Experts

symptoms of hepatitis C

What are some of the symptoms of hepatitis C? I feel tired all the time and have a small ache on my right side, under the rib cage, it also seems hardened
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Most commonly patients have no symptoms. Those that do often have fatigue. Patients with acute infection uncommonly have other symptoms such as right upper quadrant pain, nausea, loss of appetite and can develop jaundice (turning yellow). If you are... Read more »

are the following symptoms: muscle pain, joint pain, throat pain, night sweats, lymph gland pain all together only connect to hiv?

are the following symptoms: muscle pain, joint pain, sore throat, night sweats, lymph gland pain, oral thrush all together only connect to hiv? There are no other diseases it could realte to really, right?
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Those symptoms are all related to HIV, and many other viruses including flu, mono and others.MH Read more »

Muscle and joint pain after just two years

I have been on Combivir/Sustiva now for two years. This is my first regamine.I always take my meds on time and faithfully and my CD4 count is always 500+ and Viral Load is below 50 now. Things were going along great. Now all of a sudden my leg...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
AZT rarely causes muscle irritation (myopathy) so that is a consideration. Otherwise your regimen has not been clearly linked to a symmetric polyarticular process as you describe. There are a range of HIV-associated and non-HIV associated... Read more »

Does Hepatitis C have symptoms?

I have HIV for the last 3 years and I was never tested for hepatitis C, even though I got HIV from a guy who used drugs and probably had both hepatitis and HIV. I don't seem to have any symptoms for hepatitis. Does this mean I shouldn't worry?
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
Hepatitis C can have a lot of symptoms or be totally symptomless. It is also known as the silent killer because of this. The usual time to cirrhosis in HIV negative people is about 20 years in HIV+ people, it is about 10 years. While you shouldn't... Read more »
Articles
Canadian AIDS Treatment Information Exchange

HIV and Hepatitis C Co-Infection

Are you HIV positive and newly diagnosed with hepatitis C (Hep C)?Do you have one virus and think youmight be infected with the other? If so, this brochure answers somebasic questions about living withboth HIV and Hep C. What is HIV and Hep... Read more »
AIDS InfoNet

Hepatitis: Overview

What Is Hepatitis? Viral Hepatitis Other Types of Hepatitis Medication Problems Alternative Approaches What Is Hepatitis? Hepatitis means an inflammation, or swelling, of the liver. Viruses can cause hepatitis. Alcohol, drugs... Read more »
The Well Project

Side Effects of HIV Drugs

...experience a bad rash or a rash together with any of the following symptoms: fever, lack of energy, excessive tiredness, muscle or joint pain, blisters, blisters in the mouth, and pink eye. Liver Problems Some HIV drugs can cause liver... Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...your healthcare provider right away: shortness of breath ill feeling or flu-like symptoms fever muscle or joint aches red or inflamed eyes (conjunctivitis) blisters mouth sores swelling of your face ... Read more »
Connect With Others

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a Read more »

Joint Pain? AnonOne? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
...pain, my neck hurts when I move it a certain way on the side, and now I have a nagging pain in the joint by my right knee. The joint pain by my knee comes and goes. It will hurt for 2 seconds, disappear and then come back like 2 minutes later. ... Read more »

Can Joint Pain be the only symptom?

Posted by Anonymous, 4 Replies
...All, I was definaitly exposed via sex to someone of HIV+ status. Can Joint Pain be the only symptom someone experiences when affected for those of that do show symptoms or is there usually more than 1 symptom Read more »

Joint pain

Posted by Anonymous, 2 Replies
...Does anyone know if joint pain is a symptom of ARS, and what if it started to occur after 6 months. Whats the earliest symptoms could occur for HIV that is Read more »